Publication
Title
Chow groups of tensor triangulated categories
Author
Abstract
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 2016
ISSN
0022-4049
Volume/pages
220:4(2016), p. 1343-1381
ISI
000366070600006
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Project info
HHNcdMir - Hochschild cohomology, non-commutative deformations and mirror symmetry.
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 15.01.2016
Last edited 29.01.2018
To cite this reference